# SDR CHQA000423

- Difficulty date: September 26, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N262
- Make and model: Emb EMB-145
- Aircraft time: 7,728 hours, 7,706 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Smoke
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR NOTED IN COCKPIT FOLLOWED BY VISIBLE TRAIL OF WHITE SMOKE EMANATING FROM JUNCTION OF F/O WINDSHIELD AND GLARESHIELD.  EMERGENCY DECLARED, QRH MEMORY ITEMS ACCOMPLISHED FOR SMOKE/FUMES AND IMMEDIATE DIVERSION TO NEAREST AIRPORT(CLE).  SMOKE DISSIPATED AFTER WINDSHIELD HEAT SELECTED OFF.  REMOVED AND REPLACED F/O'S WINDSHIELD IAW EMB 145 MM 56-10-01, OPS CHECK GOOD P/N 163500-112 OFF S/N 3954DE ON S/N 8758.
